# SDR SIMA9701522

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 273
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011160
- Condition: Broken
- Location: Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBVI INSPECTION MAINTENANCE DISCOVERED THE EXTERIOR EMERGENCY LIGHT JUST FORWARD OF SERVICE DOOR HAD A BROKEN LENS AND TERMINAL END ON WIRE.  THE EMERGENCY LIGHT SYSTEM CHECKED GOOD IAW JIC 33-50-00-OPT-10000-003.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
